Alert archive / Georgia / Frost Advisories in 2007

Frost Advisory 2, NWS Atlanta, GA

November 7, 20079 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Nov 7, 2007, 3:24 AM EST for 9 counties in Georgia. It took effect at Nov 8, 2007, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 7, 2007, 3:24 AM EST (08:24 UTC)
In effect from
Nov 8, 2007, 3:00 AM EST
Expired
Nov 7, 2007, 9:29 PM EST
In force
Issued by
NWS Atlanta, GA

Counties Dodge County, GA, Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2597 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 070824
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 AM EST WED NOV 7 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-071630-
/O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
/O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
/O.CON.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
324 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING 
FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY FOR THE SAME AREA. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY.
UNDER ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO
THE 50S AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN
SETS...TEMPERATURES WILL STEADILY FALL WITH READINGS GETTING INTO
THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK
THURSDAY. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>084-089>096-102>108-071630-
/O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
/O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
324 AM EST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY
DAYBREAK THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ085-086-097-098-109>113-071630-
/O.NEW.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
324 AM EST WED NOV 7 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
3 follow-up statements
000 
WWUS72 KFFC 071406
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 AM EST WED NOV 7 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-072215-
/O.EXP.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/
/O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
906 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR AREAS NORTH OF A LA
GRANGE TO LOUISVILLE LINE. A FREEZE WARNING REMAINS IN EFFECT
FROM 3 AM TO 9 AM EST THURSDAY FOR THE SAME AREA.

A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY. UNDER
ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO THE 50S
AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN SETS...
TEMPERATURES WILL ONCE AGAIN STEADILY FALL WITH READINGS GETTING
INTO THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK
THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>084-089>096-102>108-072215-
/O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
906 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY ACROSS PORTIONS OF CENTRAL GEORGIA.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA
BY DAYBREAK THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ085-086-097-098-109>113-072215-
/O.CON.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
906 AM EST WED NOV 7 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY ACROSS PORTIONS OF EAST CENTRAL GEORGIA.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 072045
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EST WED NOV 7 2007

GAZ085-097-109-080445-
/O.UPG.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
/O.EXA.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
JOHNSON-LAURENS-DODGE-
INCLUDING THE CITY OF...DUBLIN
345 PM EST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING FOR AREAS NORTH OF A LINE FROM CORDELE TO DUBLIN TO
LOUISVILLE...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 30 ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK
THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>096-102>108-080445-
/O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
345 PM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY FOR AREAS NORTH OF A LINE FROM CORDELE TO DUBLIN TO
LOUISVILLE.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA BY DAYBREAK THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ086-098-110>113-080445-
/O.CON.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
EMANUEL-TREUTLEN-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...VIDALIA
345 PM EST WED NOV 7 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY FOR AREAS SOUTH AND EAST OF A LINE FROM MCRAE TO
SWAINSBORO.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 080229
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EST WED NOV 7 2007

GAZ086-098-110>113-081030-
/O.UPG.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
/O.EXA.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
EMANUEL-TREUTLEN-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...VIDALIA
929 PM EST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING FOR MOST OF NORTH AND CENTRAL GEORGIA...INCLUDING
SWAINSBORO AND VIDALIA...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER 30S ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-081030-
/O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE
929 PM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...


A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MID 20S TO LOWER 30S ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA BY DAYBREAK THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 6, 8:40 PM EST, 6 hours 44 minutes earlier.

Area forecast discussion, Nov 6, 8:40 PM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EST TUE NOV 6 2007

.UPDATE...
ONLY MINOR CHANGES TO TEMPS AND CLOUDS TONIGHT AND IN LATER
PERIODS. 18Z MODELS NOT SHOWING MUCH CHANGE FROM PREVIOUS RUNS IN
THE SHORT TERM. ONE THING TO HOPE FOR IS GFS AND ECMWF PROGS FOR
NEXT TUESDAY WHICH INDICATE VERY INTENSE WAVE TO MOVE ACROSS THE
SOUTHEAST. RUNS ON MONDAY ALSO SHOWED THIS BUT WITH LESS
INTENSITY. ALTHOUGH THE SYSTEM IS INDICATED AS PROGRESSIVE...IF
TREND FOR SYSTEM TO INCREASE IN INTENSITY CONTINUES...IT COULD
BECOME MORE OF A CUTOFF LOW WEST OF US (SIMILAR TO OCTOBER/S ONLY
RAIN EVENT)...THUS SLOWING DOWN AND BRINGING SOME WELCOME
RAINFALL. YES...ITS SEVEN DAYS AWAY...BUT MODEL PROGS HAVE BEEN
CONSISTENT FOR A COUPLE DAYS NOW. HAVE ADDED SLT CHC FOR TUES AND
CHC POPS FOR WED IN GRIDS.

&&

.FIRE WEATHER...
LATEST 18Z GUIDANCE STILL INDICATES THAT RED FLAG CONDITIONS WILL
BE MET OVER ALL OF CWA WED AFTERNOON. FAR NORTHERN COUNTIES MAY
NOT REACH DURATION CRITERIA...HOWEVER BASED ON RECENT OBSERVED
TRENDS...MODELS ARE DOING VERY POORLY WITH DEWPOINT. LATER SHIFTS
WILL NEED TO MONITOR THIS AND MAKE REFINEMENTS IF NECESSARY TO
WARNING.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 610 PM EST TUE NOV 6 2007/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE BLEEP OF A FRONTAL PASSAGE...A THIN RIBBON OF CLOUDS...HAS
RUSHED THROUGH THE CWA. THE CLEAR SKIES HAVE REPLACED WITH CLEAR
SKIES AND BRISK NORTHWEST WINDS THROUGH TONIGHT. THE COLD DRY AIR
MASS IS EXPECTED TO DRIVE TEMPERATURES INTO THE UPPER 20S AND
LOWER 30S ACROSS THE NORTH AND MOUNTAIN AREAS...AND THE 30 TO 35
DEGREE WITH MID 30S SOUTH. ALL OF COURSE DEPENDING UPON THE CHOSEN
MODEL...AND MAV MOS HAS BEEN LOOKING GOOD...AT LEAST ON THE 00Z
RUN ANYWAY. THE GFS SHOWS THE RIDGE MAINTAINING CLEAR CONDITIONS
THROUGH THURSDAY NIGHT. HOWEVER... GFS HAS A LOW MOVING THROUGH
THE OHIO VALLEY SPREADS SOME MOISTURE ACROSS EXTREME NORTH AND
EASTERN PORTIONS OF THE CWA THURSDAY MORNING...AND THE NAM KEEP
THE LOW AND MOISTURE FURTHER NORTH...OUT OF OUR CWA. THE NAM
APPEARS TO HAVE A BETTER HANDLE ON THIS.

LONG TERM /FRIDAY THROUGH TUESDAY/...
THE DRY AND NEAR NORMAL TEMPERATURES LOOK TO RULE THROUGH
TUESDAY. A STORM SYSTEM MOVING ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY AROUND THE START OF THE WEEK IS EXPECTED TO REACH THE
EASTERN GULF STATES MONDAY INTO TUESDAY...WHEN CLOUDS AND MAYBE
ANOTHER CHANCE OF PRECIP WILL REACH THE AREA. THE MODELS HAVE BEEN
SLOWING THIS SYSTEM DOWN..SO IT ARRIVAL MIGHT BE LATER IN THE WEEK.

AVIATION...
NO CLOUDINESS OR FOG OVERNIGHT THROUGH WEDNESDAY DUE TO DRY
NORTHWEST FLOW ALOFT AND STRONG SURFACE RIDGE BUILDING INTO THE
SOUTHEASTERN STATES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          33  59  32  58  35 /   0   0   0   0   0
ATLANTA         33  59  36  59  40 /   0   0   0   0   0
BLAIRSVILLE     26  53  28  54  32 /   0   0   0   0   0
CARTERSVILLE    28  56  28  58  32 /   0   0   0   0   0
COLUMBUS        38  62  35  63  37 /   0   0   0   0   0
GAINESVILLE     32  56  34  55  38 /   0   0   0   0   0
MACON           33  62  32  62  34 /   0   0   0   0   0
ROME            30  56  29  57  32 /   0   0   0   0   0
PEACHTREE CITY  28  59  26  60  29 /   0   0   0   0   0
VIDALIA         39  62  36  62  36 /   0   0   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 6 PM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DOOLY...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHITE...
WHITFIELD...WILCOX...WILKES...WILKINSON.

FREEZE WARNING FROM 3 AM TO 9 AM EST WEDNESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...JACKSON...
JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...
TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WHITE...WHITFIELD...WILKES.

&&

13
Hazardous weather outlook, Nov 6, 6:08 AM EST, 21 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 AM EST TUE NOV 6 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
608 AM EST TUE NOV 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY WEDNESDAY
ACROSS NORTH AND THE NORTHERN PARTS OF CENTRAL GEORGIA.

.SYNOPSIS...
A DEEP UPPER LOW IN THE NORTHEAST U.S. WILL REMAIN IN PLACE MUCH
OF THE WEEK. THIS LOW WAS PUSHING A STRONG...YET DRY...COLD FRONT
THROUGH GEORGIA THIS MORNING. COLD...CANADIAN HIGH PRESSURE WILL
SETTLE SOUTHWARD FROM THE MIDWEST INTO THE SOUTHEAST U.S. BY
WEDNESDAY MORNING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE TEMPERATURES OF 28 TO 32 FOR FOUR OR MORE
HOURS...GENERALLY BETWEEN 4 AM AND 8 AM EST WEDNESDAY
MORNING...MOSTLY NORTH OF A LINE FROM LAGRANGE...TO THOMASTON...TO
LOUISVILLE. FROST WILL ALSO BE POSSIBLE IN THESE AREAS...AS WELL
AS IN OTHER AREAS THAT ONLY SEE LOWS OF 32 TO 36.

.DISCUSSION...
A DEEP POLAR VORTEX WILL CONTINUE TO DOMINATE THE EASTERN U.S.
THROUGH MUCH OF THE WEEK. A LARGE CANADIAN HIGH PRESSURE AREA WILL
SPREAD RAPIDLY SOUTHEAST FROM THE MIDWEST TODAY ON THE HEELS OF A
STRONG...YET DRY...COLD FRONT MOVING THROUGH GEORGIA TUESDAY
MORNING. SOME OF THE COLDEST AIR OF THE FALL SEASON WILL SPREAD
INTO THE AREA BY TONIGHT AND EARLY WEDNESDAY ON THE HEELS OF GUSTY
NORTHWEST WINDS. MANY AREAS IN NORTH GEORGIA TONIGHT WILL SEE LOWS
OF 30 TO 32...WITH NORMALLY COLDER LOCATIONS AND MOUNTAINS VALLEYS SEEING
LOWS IN THE UPPER 20S. URBAN AREAS AND MUCH OF CENTRAL GEORGIA
WILL REMAIN ABOVE FREEZING...BUT MAY STILL SEE FROST...ESPECIALLY
IN SHELTERED...PROTECTED AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN IN NORTH AND MUCH OF
CENTRAL GEORGIA THURSDAY MORNING. IN ADDITION...HIGH FIRE DANGER
POTENTIAL IS EXPECTED ACROSS MOST OF NORTH AND CENTRAL GEORGIA
WEDNESDAY AFTERNOON AS A RESULT OF CRITICALLY LOW RELATIVE
HUMIDITY VALUES AND DRY FUEL MOISTURES. HIGH FIRE DANGER POTENTIAL
MAY AGAIN BE REALIZED DURING THE AFTERNOON ANY DAY THIS WEEK AS A
RESULT OF CONTINUED LOW RELATIVE HUMIDITY AND DRY FUELS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:24 AM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more30 hr
Nov 7, 3:33 AM ESTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more25 hr

Nearby

Frost Advisories in Georgia, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.